I started about month and half ago started getting dizzy, losing my balance. I have been keeping a log of when they happen dizzy spells. They last about 30 seconds or more and disappear. I have had one bad one where I couldn't see correctly while I was driving, everything seemed distorted, it lasted 15 minutes.
I can be sitting, laying, walking, bending, turning my head, and all of a sudden I get what I call a half of dizzy spell, and goes away. They can happen once or twice a day or more.
I went to Dr. she checked my ears, nose, blood pressure 117/78 everything was ok, according to her.
What is causing these dizzy spells? I half been here recently feeling very tired hurt alot in my muscles.
Is there any one else ever experienced this before?
thank you, rebeccah
Are you on birth control? I had really bad dizzy spells and it ended up being my birth control causing them. My symptoms got really bad before I realized what was going on. I was on the Ortho Evra patch. It was caused by the large amounts of hormones that I was getting. Good luck!
The little dizzy spells could be something called BPPV...or benign paroxymal positional vertigo...this is caused by tiny "ear rocks" moving out of place in your inner ears. It is a rather common disorder and causes short term dizzyness usually with positional changes. There are special exercises called "Epley manuevers" that help restore the rocks to their proper place. You should see an ENT to evaluate for this problem, he or she may also order an ENG and audiogram to make sure your hearing is ok (this is standard) the ENG helps determine if your inner ear (vestibular system) is working properly. The most common causes of vertigo and dizziness are from inner ear problems. If that checks out ok then the doctor may want to do an MRI to rule out any brain problems - such as tumors. You should also have your blood tested for anemia, thyroid probs. and diabetes. And also your blood pressure. I know this sounds like a lot of tests but there are many causes for dizzyness you have to rule things out one by one. Good luck, hope you feel better.
Aspartame can cause dizziness like you describe (for some people, such as myself)... along with many other symptoms. I was in the hospital three times for dizziness and other symptoms... and all the tests came back 'normal'. If you consume aspartame (Equal, Nutrasweet, SugarTwin) try cutting it from your diet for a while.
OK, here is my dizzy story. Anyone out there that can help please do. I started getting dizzy a year and a half ago. The first doc said it was hypoglycemia and put me on a low carb diet. that worked for about 6 months then the dizziness came back. the 2nd doc said no, its not hypoglycemia. I have had numerous blood tests, hormone tests, and MRI, a CT scan of the head, an EEG. I have seen neurology, endocrinology and most recently physcology because they cannot diagnose me--so I must be "nuts". I suffer with constant dizziness increasing when I eat, sometimes to the point of blurred vision. I have neck stiffness-can't turn to the left when I am having a severe episode. I am not depressed, I dont have a lot of stress so any suggestions would be great. Recently lost my balance and fell. Doc told me to "be more careful." HELP
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.